RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 332–348 (Mi msb3558)  

This article is cited in 3 scientific papers (total in 3 papers)

Existence “in the large” of smooth solutions of degenerate quasilinear equations

M. I. Freidlin


Full text: PDF file (1512 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 323–339

Bibliographic databases:

UDC: 517.946
MSC: 35D05, 35B65, 35J70, 35F10, 47G20, 35A05
Received: 03.04.1968

Citation: M. I. Freidlin, “Existence “in the large” of smooth solutions of degenerate quasilinear equations”, Mat. Sb. (N.S.), 78(120):3 (1969), 332–348; Math. USSR-Sb., 7:3 (1969), 323–339

Citation in format AMSBIB
\Bibitem{Fre69}
\by M.~I.~Freidlin
\paper Existence ``in the large'' of smooth solutions of degenerate quasilinear equations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 332--348
\mathnet{http://mi.mathnet.ru/msb3558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241823}
\zmath{https://zbmath.org/?q=an:0174.15601}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 323--339
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001091}


Linking options:
  • http://mi.mathnet.ru/eng/msb3558
  • http://mi.mathnet.ru/eng/msb/v120/i3/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Jesus Ildefonso Diaz, Robert Kersner, “On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium”, Journal of Differential Equations, 69:3 (1987), 368  crossref
    3. Il. I. Gikhman, “Quasilinear Evolutionary Stochastic Systems with Averaging”, Theory Probab Appl, 34:3 (1989), 416  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:187
    Full text:67
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020